# SDR DALA2023121910403

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31982
- Aircraft time: 22,385 hours, 8,646 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 16280H6727
- Condition: Arced
- Location: Cockpit
- Part time: 22,371 hours, 8,642 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 4317988) ELECTRICAL ARCING AT LOWER WINDOW NEAR THE GLARESHIELD ON CAPTS SIDE. REPLACED L1 WINDOW PER B737 AMM 56-11-11. ALL FINAL TORQUES AND SEALANT DRYING COMPLETED.
